Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

On the logarithmic coefficients of close to convex functions


Author: D. K. Thomas
Journal: Proc. Amer. Math. Soc. 144 (2016), 1681-1687
MSC (2010): Primary 30C45; Secondary 30C50
DOI: https://doi.org/10.1090/proc/12921
Published electronically: September 24, 2015
MathSciNet review: 3451243
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: For $ f$ analytic and close to convex in $ D=\{z: \vert z\vert< 1\}$, we give sharp estimates for the logarithmic coefficients $ \gamma _{n}$ of $ f$ defined by $ \log \dfrac {f(z)}{z}=2\sum _{n=1}^{\infty } \gamma _{n}z^{n}$ when $ n=1, 2,3$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 30C45, 30C50

Retrieve articles in all journals with MSC (2010): 30C45, 30C50


Additional Information

D. K. Thomas
Affiliation: Department of Mathematics, Swansea University, Singleton Park, Swansea, SA2 8PP, United Kingdom
Email: d.k.thomas@swansea.ac.uk

DOI: https://doi.org/10.1090/proc/12921
Keywords: Univalent functions, close to convex functions, logarithmic coefficients
Received by editor(s): January 15, 2015
Received by editor(s) in revised form: February 22, 2015, February 25, 2015, and May 14, 2015
Published electronically: September 24, 2015
Communicated by: Jeremy Tyson
Article copyright: © Copyright 2015 American Mathematical Society

American Mathematical Society